# SDR DALA2019090105151

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 RT SIDE OF THE PRESSURE DECK CENTER WING BOX (8EA) A CRACK THAT EXCEEDS THE AUTORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE PANEL BTW FR 35 RT AND 36RT, PERFORMED REPAIR INSTRUCTION SECTION I ON FR36 RT SIDE OF THE PRESSURE DECK CENTER WING BOX AS PER PRI 580236-14 REV 0, REV 1, REV 2, REV 3 AND ER/A 580236-14AD REV ORIGINAL.
